PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The minimal displacement problem in subspaces of the space of continuous functions of finite codimension

Volume 225 / 2014

Krzysztof Bolibok Studia Mathematica 225 (2014), 193-201 MSC: Primary 47H09, 47H10. DOI: 10.4064/sm225-3-1

Abstract

We show that every subspace of finite codimension of the space $C[ 0, 1] $ is extremal with respect to the minimal displacement problem.

Authors

  • Krzysztof BolibokInstitute of Mathematics
    Maria Curie-Skłodowska University
    20-031 Lublin, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image